American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[2] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[3] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[4] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[5] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[6] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[7] Jane Gilman and Linda Keen. Lifting free subgroups of $PSL(2, \mathbb{R})$ to free groups. Contemporary Mathematics 575 (2012) 109-122.
Book volume table of contents   
View Article: PDF

[8] Gabino González-Diez and David Torres-Teigell. An introduction to Beauville surfaces via uniformization. Contemporary Mathematics 575 (2012) 123-151.
Book volume table of contents   
View Article: PDF

[9] E. Bujalance, F. J. Cirre and M. D. E. Conder. Finite group actions of large order on compact bordered surfaces. Contemporary Mathematics 572 (2012) 25-56.
Book volume table of contents   
View Article: PDF

[10] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[11] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[13] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vladimir Markovic. Quasisymmetric groups. J. Amer. Math. Soc. 19 (2006) 673-715. MR 2220103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ken’ichi Ohshika. Kleinian groups which are limits of geometrically finite groups. Memoirs of the AMS 177 (2005) MR 2154090.
Book volume table of contents   

[16] Emily Hamilton and Alan W. Reid. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004) 2497-2503. MR 2054772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Perry Susskind. An infinitely generated intersection of geometrically finite hyperbolic groups. Proc. Amer. Math. Soc. 129 (2001) 2643-2646. MR 1838787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. O. Button. Matrix representations and the Teichmüller space of the twice punctured torus. Conform. Geom. Dyn. 4 (2000) 97-107. MR 1778790.
Abstract, references, and article information   
View Article: PDF

[24] Todd A. Drumm and Jonathan A. Poritz. Ford and Dirichlet domains for cyclic subgroups of $PSL_2(\mathbb{C})$ acting on $\mathbb{H}^3_{\mathbb{R}}$ and $\partial\mathbb{H}^3_{\mathbb{R}}$. Conform. Geom. Dyn. 3 (1999) 116-150. MR 1716572.
Abstract, references, and article information   
View Article: PDF

[25] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Johansson. On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000) 339-349. MR 1665958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[28] Peter Turbek. A necessary and sufficient condition for lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 125 (1997) 2615-2625. MR 1401755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. J. Dunwoody and M. Sageev. Splittings of certain Fuchsian groups. Proc. Amer. Math. Soc. 125 (1997) 1953-1954. MR 1401737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 90 found      Go to page: 1 2 3